A Partial Solution to Linear Congruence Conjecture

No Thumbnail Available

Date

2016

Authors

Hegde, S.M.
Murthy, T.S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

Adams and Ponomarenko (Involv J Math 3(3):341 344, 2010) conjectured that when n is composite, k<n and gcd(a1,a2,..,ak)?Zn , then there exist distinct xi? Zn satisfying (Formula Presented). In this paper, distinct solution has been constructed to the linear congruence when ?i=1kai=n-1, using super edge-magic labeling of trees. 2016, The National Academy of Sciences, India.

Description

Keywords

Citation

National Academy Science Letters, 2016, Vol.39, 6, pp.451-453

Endorsement

Review

Supplemented By

Referenced By